# SDR UALA2011013100514

- Difficulty date: January 28, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,352 hours, 20,832 cycles
- Engine: Pwa PW2040
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00931
- Part serial: D01620
- Condition: Faulty
- Location: Lt A/C Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'L PACK TEMP'.  PACK INOP LIGHT ON. LIGHT EXTINGUISHING WHEN STBY SELECTED. OPERATED NORM IN STBY. APPLIED MEL 2151G. REPLACED FLOW CONTROL CARD ASSY, NO HELP.  REPLACED LOW LIMIT CONTROL VALVE ON LT PACK.
